IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Generated regressors in linear and nonlinear models

  • Gawande, Kishore

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V84-3SWYC7J-B/2/5186e0fc201c2e0d17c5afb0828e82b4
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 54 (1997)
Issue (Month): 2 (February)
Pages: 119-126

as
in new window

Handle: RePEc:eee:ecolet:v:54:y:1997:i:2:p:119-126
Contact details of provider: Web page: http://www.elsevier.com/locate/ecolet

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Gene M. Grossman & Elhanan Helpman, 1993. "Trade Wars and Trade Talks," NBER Working Papers 4280, National Bureau of Economic Research, Inc.
  2. Gene M. Grossman & Elhanan Helpman, 1992. "Protection For Sale," NBER Working Papers 4149, National Bureau of Economic Research, Inc.
  3. Klepper Steven & Kamlet Mark S. & Frank Richard G., 1993. "Regressor Diagnostics for the Errors-in-Variables Model - An Application to the Health Effects of Pollution," Journal of Environmental Economics and Management, Elsevier, vol. 24(3), pages 190-211, May.
  4. Gawande, Kishore, 1995. "Are U.S. Nontariff Barriers Retaliatory? An Application of Extreme Bounds Analysis in the Tobit Model," The Review of Economics and Statistics, MIT Press, vol. 77(4), pages 677-88, November.
  5. Klepper, Steven & Leamer, Edward E, 1984. "Consistent Sets of Estimates for Regressions with Errors in All Variables," Econometrica, Econometric Society, vol. 52(1), pages 163-83, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:54:y:1997:i:2:p:119-126. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.